sexologist-icon
I pill usage
I have had unprotected sex with my girlfriend for 2 days and she took I pill on 24th. She menstruated on 30th April which is much before than her regular periods date that was supposed to be on 5th May. Could you please let me know the effects of ipill? How does ipill work and why does it change the menstrual cycle?
111 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Usage of Ipil has many side effects. Avoid consuming the same frequently.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take proper knowledge about this first Call us
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Some times ipill can change the menstrual cycle
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Yes I pill can cause harmonal disbalance. That is y she is having irregular periods.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ipill can cause irregular bleeding
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.